Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)



Invariance of tautological equations II: Gromov-Witten theory

Author: Y.-P. Lee; with Appendix A by Y. Iwao; Y.-P. Lee
Journal: J. Amer. Math. Soc. 22 (2009), 331-352
MSC (2000): Primary 14N35, 14H10
Published electronically: September 24, 2008
MathSciNet review: 2476776
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The aim of Part II is to explore the technique of invariance of tautological equations in the realm of Gromov–Witten theory. The relationship between Gromov–Witten theory and the tautological rings of the moduli of curves is studied from Givental’s point of view via deformation theory of semisimple axiomatic Gromov–Witten theory.

References [Enhancements On Off] (What's this?)

  • D. Arcara and Y.-P. Lee, Tautological equations in genus 2 via invariance constraints, Bull. Inst. Math. Acad. Sin. (N.S.) 2 (2007), no. 1, 1–27. MR 2294106
  • AL2 D. Arcara, Y.-P. Lee, Tautological equation in $\overline {M}_{3,1}$ via invariance constraints, math.AG/0503184, to appear in Canadian Mathematical Bulletin. AL3 D. Arcara, Y.-P. Lee, On independence of generators of the tautological rings, math.AG/0605488, to appear in Compositio Math.
  • Tom Coates and Alexander Givental, Quantum Riemann-Roch, Lefschetz and Serre, Ann. of Math. (2) 165 (2007), no. 1, 15–53. MR 2276766, DOI
  • Robbert Dijkgraaf and Edward Witten, Mean field theory, topological field theory, and multi-matrix models, Nuclear Phys. B 342 (1990), no. 3, 486–522. MR 1072731, DOI
  • FSZ C. Faber, S. Shadrin, D. Zvonkine, Tautological relations and the $r$-spin Witten conjecture, arXiv:math/0612510.
  • C. Faber and R. Pandharipande, Hodge integrals and Gromov-Witten theory, Invent. Math. 139 (2000), no. 1, 173–199. MR 1728879, DOI
  • C. Faber and R. Pandharipande, Relative maps and tautological classes, J. Eur. Math. Soc. (JEMS) 7 (2005), no. 1, 13–49. MR 2120989, DOI
  • E. Getzler, Topological recursion relations in genus $2$, Integrable systems and algebraic geometry (Kobe/Kyoto, 1997) World Sci. Publ., River Edge, NJ, 1998, pp. 73–106. MR 1672112
  • Ezra Getzler, The jet-space of a Frobenius manifold and higher-genus Gromov-Witten invariants, Frobenius manifolds, Aspects Math., E36, Friedr. Vieweg, Wiesbaden, 2004, pp. 45–89. MR 2115766
  • Alexander B. Givental, Gromov-Witten invariants and quantization of quadratic Hamiltonians, Mosc. Math. J. 1 (2001), no. 4, 551–568, 645 (English, with English and Russian summaries). Dedicated to the memory of I. G. Petrovskii on the occasion of his 100th anniversary. MR 1901075, DOI
  • Alexander B. Givental, Symplectic geometry of Frobenius structures, Frobenius manifolds, Aspects Math., E36, Friedr. Vieweg, Wiesbaden, 2004, pp. 91–112. MR 2115767
  • GL A. Givental, Y.-P. Lee, unpublished.
  • M. Kontsevich and Yu. Manin, Gromov-Witten classes, quantum cohomology, and enumerative geometry, Comm. Math. Phys. 164 (1994), no. 3, 525–562. MR 1291244
  • M. Kontsevich and Yu. Manin, Relations between the correlators of the topological sigma-model coupled to gravity, Comm. Math. Phys. 196 (1998), no. 2, 385–398. MR 1645019, DOI
  • Y.-P. Lee, Invariance of tautological equations. I. Conjectures and applications, J. Eur. Math. Soc. (JEMS) 10 (2008), no. 2, 399–413. MR 2390329, DOI
  • ypL2 Y.-P. Lee, Witten’s conjecture, Virasoro conjecture, and invariance of tautological equations, math.AG/0311100.
  • Y.-P. Lee, Witten’s conjecture and the Virasoro conjecture for genus up to two, Gromov-Witten theory of spin curves and orbifolds, Contemp. Math., vol. 403, Amer. Math. Soc., Providence, RI, 2006, pp. 31–42. MR 2234883, DOI
  • LP Y.-P. Lee, R. Pandharipande, Frobenius manifolds, Gromov–Witten theory, and Virasoro constraints, in preparation. Materials needed for this paper are available from˜rahulp/ cT C. Teleman, The structure of 2D semi-simple field theories, arXiv:0712.0160. rV R. Vakil, The moduli space of curves and Gromov-Witten theory, math.AG/0602347.

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2000): 14N35, 14H10

Retrieve articles in all journals with MSC (2000): 14N35, 14H10

Additional Information

Y.-P. Lee
Affiliation: Department of Mathematics, University of Utah, Salt Lake City, Utah 84112-0090
MR Author ID: 618293

Y. Iwao
Affiliation: Department of Mathematics, University of Utah, Salt Lake City, Utah 84112-0090

Keywords: Gromov–Witten theory, moduli of curves
Received by editor(s): May 30, 2006
Published electronically: September 24, 2008
Additional Notes: This research was partially supported by NSF and an AMS Centennial Fellowship
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.